Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 55 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Proof of semialgebraic covering mapping cylinder conjecture with semialgebraic covering homotopy theorem

Choi, MJ; Park, DH; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.154, no.1, pp.69 - 89, 2007-01

2
Towards generating secure keys for braid cryptography

Ko, Ki-Hyoungresearcher; Lee, JW; Thomas, T, DESIGNS CODES AND CRYPTOGRAPHY, v.45, no.3, pp.317 - 333, 2007-12

3
An affine model of X-0(mn)

Choi, S; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.2, pp.379 - 383, 2007-05

4
FRAMES BY INTEGER TRANSLATIONS

K.H.KWONresearcher; J.M. KIM, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.11, no.3, pp.1 - 5, 2007-09

5
Distributions and Euler systems in global function fields

Bae, Sung-Hanresearcher; Yin, Linsheng, ACTA ARITHMETICA, v.128, no.1, pp.1 - 17, 2007

6
Mod 2 Seiberg-Witten invariants of real algebraic surfaces with the opposite orientation

Kim, Jin-Hongresearcher, JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, v.47, no.1, pp.1 - 14, 2007

7
Singular inner functions whose Frostman shifts are Carleson-Newman Blaschke products II

Kim, Hong Ohresearcher; Kei Ji Izuchi, COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, v.52, no.5, pp.425 - 437, 2007-05

8
An algorithm for constructing symmetric dual flters

김홍오researcher; 김래영; 구자승, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.11, no.3, pp.21 - 28, 2007-09

9
Positive association among three binary variables and cross-product ratios

Fienberg, SE; Kim, Sung-Horesearcher, BIOMETRIKA, v.94, no.4, pp.999 - 1005, 2007-12

10
Recovery of finite missing samples in two-channel oversampling

Kim J.M.; Kwon, Kil Hyunresearcher, SAMPLING THEORY IN SIGNAL AND IMAGE PROCESSING, v.6, no.2, pp.185 - 198, 2007-05

rss_1.0 rss_2.0 atom_1.0